A kinetic formulation for multi-branch entropy solutions of scalar conservation laws
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 2, pp. 169-190.
@article{AIHPC_1998__15_2_169_0,
     author = {Brenier, Y. and Corrias, L.},
     title = {A kinetic formulation for multi-branch entropy solutions of scalar conservation laws},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {169--190},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {2},
     year = {1998},
     mrnumber = {1614638},
     zbl = {0893.35068},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_2_169_0/}
}
TY  - JOUR
AU  - Brenier, Y.
AU  - Corrias, L.
TI  - A kinetic formulation for multi-branch entropy solutions of scalar conservation laws
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1998
SP  - 169
EP  - 190
VL  - 15
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1998__15_2_169_0/
LA  - en
ID  - AIHPC_1998__15_2_169_0
ER  - 
%0 Journal Article
%A Brenier, Y.
%A Corrias, L.
%T A kinetic formulation for multi-branch entropy solutions of scalar conservation laws
%J Annales de l'I.H.P. Analyse non linéaire
%D 1998
%P 169-190
%V 15
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1998__15_2_169_0/
%G en
%F AIHPC_1998__15_2_169_0
Brenier, Y.; Corrias, L. A kinetic formulation for multi-branch entropy solutions of scalar conservation laws. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 2, pp. 169-190. http://www.numdam.org/item/AIHPC_1998__15_2_169_0/

[B1] Y. Brenier, Résolution d'équation d'évolution quasilinéaires en dimension N d'espace à l'aide d'équations linéaires en dimension N + 1, J. Diff. Equat., Vol. 50. 1983. pp. 375-390 and C.R.A.S., Vol. 292, Série I, 1981. | MR | Zbl

[B2] Y. Brenier, Averaged Multivalued Solution for Scalar Conservation Laws, SIAM J. Numer. Anal., Vol. 21, 1984, pp. 1013-1037. | MR | Zbl

[Br] H. Brezis, Analyse fonctionnelle, Masson, 1987. | MR | Zbl

[C] S. Cordier, PHD dissertation, Ecole Polytechnique, 1994.

[DLM] R.J. Diperma, P.-L. Lions and Y. Meyer, Lp Regularity of Velocity Averages, Ann. Inst. Henri Poincaré, Vol. 8. 1991, pp. 271-287. | Numdam | MR | Zbl

[DM] L. Desvillettes and S. Mischler, About the Splitting Algorithm for Boltzmann and BGK Equations, preprint.

[EFO] B. Engquist, E. Fatemi and S. Osher, Numerical Solution of the High Frequency Asymptotic Expansion for Hyperbolic Equation, proc. ACES Conference, Applied Computational Electromagnetism, ACES, 1994, pp. 32-44.

[FF] A. Forestier and Ph. Le Floch, Multivalued Solutions to Some Non-Linear and Non-Strictly Hyperbolic Systems, Japan J. Ind. Appl. Math., Vol. 9, 1992, pp. 1-23. | MR | Zbl

[G] H. Grad, On the Kinetic Theory of Rarefied Gases, Coom. Pure and Appl. Math., Vol. 2, 1949, pp. 331-404. | MR | Zbl

[GLPS] F. Golse, P.-L. Lions, B. Perthame, R. Sentis, Regularity of the moments of the solution of a transport equation, J. Funct. Anal., Vol. 76, 1988, pp. 110-125. | MR | Zbl

[GM] Y. Giga and T. Miyakawa, A Kinetic Construction of Global Solutions of First Order Quasilinear Equations, Duke Math. J., Vol. 50, 1983, pp. 505-515. | MR | Zbl

[KN] M.G. Krein and A.A. Nudelman, The Markov moment problem, AMS, Providence, 1977.

[L] D. Levermore, Moment Closure of the Boltzmann Equations, preprint 1994.

[LPT1] P.-L. Lions, B. Perthame and E. Tadmor, A Kinetic Formulation of Multidimensional Scalar Conservation Laws and Related Equations, J. A.M.S., Vol. 7, 1994, pp. 169-191. | MR | Zbl

[LPT2] P.-L. Lions, B. Perthame and E. Tadmor, Kinetic Formulation of the Isentropic Gas Dynamics and p-Systems, Comm. Math. Phys., Vol. 163, 1994, pp. 415-431. | MR | Zbl

[TS] J. Van Trier and W. Symes, Upwind Finite Difference Calculations of Travel Times, Geophysics, Vol. 56, 1991, pp. 812-821.